# SDR HNAA0800152

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 50,515 hours, 55,843 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700976
- Part serial: 017279
- Condition: Faulty
- Part time: 12,433 hours, 13,691 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO MINUTES AFTER ROTATION, BOTH YAW DAMPERS DISENGAGED AND RECEIVED AHARS DATA INVALID MESSAGE.  BOTH 802 PANELS WENT BLANK AND ALTITUDE PRE-SELECT WENT TO ALL DASHES.  BOTH FLIGHT DIRECTORS FAILED MULTIPLE TIMES.
